Geometric & Functional Analysis GAFA

, Volume 12, Issue 3, pp 546–566

On free entropy dimension of finite von Neumann algebras

Authors

  • L. Ge
    • Academy of Mathematics and Systems Sciences, Chinese Academy of Sciences, Beijing 100080, China; and Department of Mathematics, University of New Hampshire, Durham, NH 03824—3591, USA, e-mail: liming@math.unh.edu
  • J. Shen
    • Department of Mathematics, University of Pennsylvania, Philadelphia, PA 19104—6395, USA, e-mail: junhao@math.upenn.edu

DOI: 10.1007/s00039-002-8256-6

Cite this article as:
Ge, L. & Shen, J. GAFA, Geom. funct. anal. (2002) 12: 546. doi:10.1007/s00039-002-8256-6

Abstract.

((Without Abstract)).

Copyright information

© Birkhäuser Verlag, Basel 2002